MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION AORTIC FLEX; HEART-VALVE, MECHANICAL

MEDTRONIC HEART VALVES DIVISION AORTIC FLEX; HEART-VALVE, MECHANICAL
Model Number 500FA21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 44 days post implant of this 21mm aortic mechanical valve, it was explanted and replaced with a 27mm non-medtronic bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.

Brand Name
AORTIC FLEX
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
3800 annapolis lane
minneapolis MN 55447
MDR Report Key10662931
Report Number3008592544-2020-00052
Device Sequence Number19801105
Product Code LWQ
UDI-Device Identifier00643169335097
UDI-Public00643169335097
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2024
Device Model Number500FA21
Device Catalogue Number500FA21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR